# SDR USAA050917

- Difficulty date: July 29, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Engine: Rroyce RB211535*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: T20243100C
- Condition: Corroded
- Location: Sta1316str29-30r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - SKIN - 2 INCH X 2 INCH X .022 INCH D - CORROSION;  NO TASK OR LEVEL STA 1316, BET STR 28R AND 30, REPAIRED 1AW SRM AND EA.  (K)
